| Model Number |
1217-01-052 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Apex hole eliminator is rotated through the pinnacle cup.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system could not be completed as the lot number was not known.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system could not be completed as the lot number was not known.
Additional Manufacturer Narrative
The initial report was submitted as a serious injury and was reported in error.Follow up is being submitted to correct it to malfunction, as there was no report of patient injury or harm as a result of the hole eliminator not securing to the cup.There was no harm or injury reported as a result of the 5 min surgical delay.Corrected h1 type of reportability event.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) investigation summary = > no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system could not be completed as the lot number was not known.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot = > a search of the depuy nonconformance (nc) quality system could not be completed as the lot number was not known.